# SDR ASAA0180073

- Difficulty date: February 16, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 59366691
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, FOUND AFT CARGO BAY CARGO TRACK AND SPLICES CORRODED AT LBL 15, FS 1221-1322.  REMOVED AND REPLACED CARGO TRACK AND SPLICES, REF SRM 51-30-0.  (M)
